# SDR COMA9960250

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Engine: Ge CF343A1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O Ring
- Part number: M832481241
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT HAND ENGINE LOW OIL PRESSURE WARNING.  REPLACED THE ENGINE DRIVER HYDRAULIC PUMP DRIVE PAD O-RING.
